MathSciNet Relay Station
MathSciNet bibliographic data
MR528869 20G35 (13D15)
Stein, Michael R. Stability theorems for $K\sb{1}$, $K\sb{2}$ and related functors modeled on Chevalley groups. Japan. J. Math. (N.S.) 4 (1978), no. 1, 77–108.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement